Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The nondegeneration of the Hodge-de Rham spectral sequence


Author: Harsh V. Pittie
Journal: Bull. Amer. Math. Soc. 20 (1989), 19-22
MSC (1985): Primary 32C10, 58A14, 55J05, 32M10
MathSciNet review: 972068
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 32C10, 58A14, 55J05, 32M10

Retrieve articles in all journals with MSC (1985): 32C10, 58A14, 55J05, 32M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15683-8
PII: S 0273-0979(1989)15683-8